MathSciNet Relay Station
MathSciNet bibliographic data
MR2326947 57M50 (57M07)
Cannon, James W.; Thurston, William P. Group invariant Peano curves. Geom. Topol. 11 (2007), 1315–1355.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement